It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello fellow fighters!
I have been taking 5/500 Hydrocodone since November of last year. I was hitting it hard for a while, but worried what I was doing to my poor liver, as the good feeling was replaced by feeling like dog poop.
I will not share my horror stories but I just started a slow taper, I am currently on a three day taper down schedule. Tonight will begin 1.5 pills per day, which I will take until Wednesday, then drop to 1 pill for three days to .5, etc. Zero
My situation now is mild. I know. But as I “come down” the anxiety is killing me, actually cranking up. I don’t have the usual physical symptoms, some cold sweats. But the racing heart and anxiety are driving me insane.
The other meds I take on a regular basis are Valium and Flexeril. 5mg of Valium twice a day and I usually take the Flexeril at bedtime because it really helps me sleep.
So my dear friends are there or is there anything else I can do to lessen this “creeping malaise” feeling? I am going through? I thought about bumping the Valium up another 5mg to get me through. I have been on this Valium regime for many years, and never abused it.
People are right when they say the closer you get to the end, the worse it gets. I look at the calendar, and the date of my last pill, and it can’t get here fast enough, but the time in-between draws out like a blade.
I really appreciate any feedback, thoughts, etc. I swore I would never take this again, but you have all heard that before.





All times are GMT -7. The time now is 08:37 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!